# SDR 97ZZZX4541

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track Support
- Condition: Corroded
- Location: Rt Bs 860-Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK SUPPORT, SECOND FROM CENTER BS 860 TO BS 880, HAS INTERGRANULAR CORROSION.  REPAIRED SEAT TRACK PER SRM 53-00-52.  TAT:  2,628.8 HOURS.  TAC:  5,944.
